# SDR 96FDEA00769

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Ripples
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE RIPPLES IN 1183 BULKHEAD AT BOTTOM INSIDE TAIL SKID COMP.  REPAIRED RT 1183 BULKHEAD AT TAIL SKID AREA PER ESO 11782 DATED 03-18-96 AND EA NR 7-5310-28179 DATED 3-26-96.
